JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NESTING POLYNOMIALS IN INFINITE RADICALS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NESTING POLYNOMIALS IN INFINITE RADICALS
Humphries, Peter J.;
  PDF(new window)
 Abstract
We consider infinite nested radicals in which the arguments are positive polynomial sequences. It is shown that the evaluation of such a nesting is always finite, and we prove necessary and sufficient conditions for the evaluation to be a finite polynomial.
 Keywords
infinite radical;nested radical;
 Language
English
 Cited by
 References
1.
J. M. Borwein and G. de Barra, Nested radicals, Amer. Math. Monthly 98 (1991), no. 8, 735-739 crossref(new window)

2.
A. Herschfeld, On Infinite Radicals, Amer. Math. Monthly 42 (1935), no. 7, 419-429 crossref(new window)

3.
M. McGuffin and B. Wong, The Museum of Infinite Nested Radicals, http://www.dgp.toronto.edu/smjmcguff/math/nestedRadicals.html